Adderal Withdrawal

Were you looking for more information about Adderall Withdrawal? Adderal withdrawal is a common misspelling of Adderall withdrawal.
 
If you abruptly stop using Adderall® (amphetamine and dextroamphetamine), withdrawal symptoms could occur. These symptoms may include extreme fatigue, changes in heart rhythm, and depression. A withdrawal is most likely to happen in people who are abusing the medication (those who are taking doses much higher than recommended). People who are taking prescribed doses of Adderall for legitimate medical purposes do not usually need to worry about Adderall withdrawal.
 
(Click Adderall Withdrawal to learn more about the potential effects of an Adderall withdrawal, why these symptoms may occur, and what you can do to limit the symptoms. You can also click on the various links in the box to the right to access specific topics on Adderall.)
 
Feed Your Adult ADHD Brain
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.